×

zbMATH — the first resource for mathematics

Approximation theorems and Nash conjecture. (English) Zbl 0304.57012

MSC:
57R12 Smooth approximations in differential topology
32C05 Real-analytic manifolds, real-analytic spaces
55R10 Fiber bundles in algebraic topology
PDF BibTeX XML Cite
Full Text: Numdam EuDML
References:
[1] SERRE (Jean-Pierre) . - Faisceaux algébriques cohérents . Ann. of Math. 61 ( 1955 ). MR 16,953c | Zbl 0067.16201 · Zbl 0067.16201 · doi:10.2307/1969915
[2] CARTAN (Henri) . - Variétés analytiques réelles et variétés analytiques complexes . Bull. Soc. Math. France, 85 ( 1957 ) pp. 77-99. Numdam | MR 20 #1339 | Zbl 0083.30502 · Zbl 0083.30502 · numdam:BSMF_1957__85__77_0 · eudml:86931
[3] LAZZERI (F.) , TOGNOLI (Alberto) . - Alcune proprietà degli spazi algebrici . Annali Sc. Norm. Sup. di Pisa, Vol XXIV, ( 1970 ) pp. 597-632. Numdam | MR 45 #1909 | Zbl 0205.25201 · Zbl 0205.25201 · numdam:ASNSP_1970_3_24_4_597_0 · eudml:83541
[4] TOGNOLI (Alberto) . - Su una congettura di J. Nash . Annali Sc. Norm. Sup. di Pisa, vol. XXVII, ( 1973 ), pp. 167-185. Numdam | MR 53 #434 | Zbl 0263.57011 · Zbl 0263.57011 · numdam:ASNSP_1973_3_27_1_167_0 · eudml:83628
[5] WHITNEY (H.) . - Analytic extension of differentiable functions defined on closed sets . Trans. Amer. Math. Soc. 36, n^\circ 1 ( 1934 ), pp. 63-89. MR 1501735 | Zbl 0008.24902 | JFM 60.0217.01 · Zbl 0008.24902 · doi:10.2307/1989708 · www.emis.de
[6] MALGRANGE (B.) . - Sur les fonctions differentiables et les ensembles analytiques . Bull. Soc. Math. France 91 ( 1963 ), pp. 113-127. Numdam | MR 27 #2648 | Zbl 0113.06302 · Zbl 0113.06302 · numdam:BSMF_1963__91__113_0 · eudml:87030
[7] SERRE (Jean-Pierre) . - Géométrie algébrique et géométrie analytique . Ann. Inst. Fourier t. 6 ( 1955 - 1956 ) pp. 1-42. Numdam | MR 18,511a | Zbl 0075.30401 · Zbl 0075.30401 · doi:10.5802/aif.59 · numdam:AIF_1956__6__1_0 · eudml:73726
[8] MALGRANGE (B.) . - Division des distributions . I-IV, Séminaire Schwartz ( 1959 - 1960 ), n^\circ 21-25. Numdam · numdam:SLS_1959-1960__4__A21_0
[9] TOGNOLI (Alberto) , TOMASSINI (G.) . - Teoremi di immersione per gli spazi analitici reali . Annali Sc. Norm. Sup. di Pisa ( 1967 ), pp. 575-598. Numdam | Zbl 0179.28702 · Zbl 0179.28702 · numdam:ASNSP_1967_3_21_4_575_0 · eudml:83438
[10] STEENROD (N.E.) . - Topology of fibre bundles . Princeton Math. Series Univ. Press 1951 . MR 12,522b | Zbl 0054.07103 · Zbl 0054.07103
[11] TOGNOLI (Alberto) . - Teoremi di approssimazione per gli spazi analitici reali coerenti non immergibili in \Bbb Rn . Annali Sc. Norm. Sup. di Pisa ( 1971 ), vol. XXV, pp. 507-516. Numdam · numdam:ASNSP_1971_3_25_3_509_0
[12] COEN (S.) . - Sul rango dei fasci coerenti . Boll. U.M.I., Ser. III a ( 1967 ), pp. 373-382. MR 37 #3051 | Zbl 0164.38202 · Zbl 0164.38202 · eudml:194956
[13] CARTAN (Henri) . - Espaces fibrés analytiques . Symposium Internecional de topologia algebraica ( 1958 ) Mexico. Zbl 0121.30503 · Zbl 0121.30503
[14] NASH (J.) . - Real algebraic manifolds . Annals of Math., vol. 56 ( 1952 ) pp. 405-421. MR 14,403b | Zbl 0048.38501 · Zbl 0048.38501 · doi:10.2307/1969649
[15] TOGNOLI (Alberto) . - Sulla classificazione dei fibrati analitici reali . Annali Sc. Norm. Sup. di Pisa ( 1967 ), vol. XXI, pp. 709-744. Numdam | MR 37 #928 | Zbl 0179.28703 · Zbl 0179.28703 · numdam:ASNSP_1967_3_21_4_709_0 · numdam:ASNSP_1968_3_22_1_159_0 · eudml:83443
[16] MILNOR (J.) . - On the Stiefel-Whitney numbers of complex manifolds and of spin manifolds . Zbl 0132.19601 · Zbl 0132.19601 · doi:10.1016/0040-9383(65)90055-8
[17] WHITNEY (H.) . - Differentiable manifolds . Annals of Math., vol. 37, ( 1936 ), pp. 647-680. Zbl 0015.32001 | JFM 62.1454.01 · Zbl 0015.32001 · doi:10.2307/1968482 · www.emis.de
[18] WALLACE (A.H.) . - Algebraic approximation of manifolds . Proc. London Math. Soc. (3) 7 ( 1957 ) pp. 196-210. MR 19,320a | Zbl 0081.37802 · Zbl 0081.37802 · doi:10.1112/plms/s3-7.1.196
[19] TOGNOLI (Alberto) . - L’analogo del teorema delle matrici... . Annali Sc. Norm. Sup. di Pisa ( 1968 ), vol. XXII, pp. 527-558. Numdam | Zbl 0186.14102 · Zbl 0186.14102 · numdam:ASNSP_1968_3_22_4_527_0 · eudml:83470
[20] TOGNOLI (Alberto) . - Un teorema di approssimazione relativo , to appear on Bollettino dell’unione matematica italiana. · Zbl 0299.32002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.